# SDR 0301059865

- Difficulty date: May 23, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 60,125 hours, 58,344 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526508
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT FOR LANDING WHEN SLATS WERE SELECTED TO EXTEND THE SLAT DISAGREE LIGHT REMAINED ON AND THE AIRCRAFT ROLLED RIGHT.  CREW APPLIED COM PROCEDURES AND ACCOMPLISHED A FLAP ONLY LANDING INTO VPS.  MAINTENANCE LUBRICATED THE LEFT T-DUCT AND PERFORMED AN OPERATIONAL CHECK WITH NO OTHER PROBLEMS FOUND.  AIRCRAFT HAS RETURNED TO SERVICE.
